# SDR R61A202001310136

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AFT WET AREA ON RH TRACK BEAM UPPER SHEET JUST FWD OF FRAME 86.  REMOVED CORROSION BY BLENDING AT RH TRACK BEAM UPPER SHEET(AFT WET AREA) MATERIAL REMOVED: H-100% LOSS L-.619" W-.294" NOMINAL .063" OUT OF LIMITS. REF EMB SRM 51-75-16 SRM 51-10-03 TOOLING TC2-50431 CAL 11-12-20 TC2-7449 CAL 09-17-20 INSTALLED NEW AFT WET AREA ON RH TRACK BEAM UPPER SHEET JUST FWD OF FRAME 86 REF SRM 51-40-02,51-40-08  APPLIED TOP COAT AT NEW AFT WET AREA ON RH TRACK BEAM UPPER SHEET JUST FWD OF FRAME 86 REF SRM51-23-06 PO# 251151 PN # 170-86101-001
